# SDR UPS06246874

- Difficulty date: April 24, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT NR 4, 2 RIBS CRACKED I/B AND O/B OF SLAT ACTUATOR FWD ATTACH POINT.  DISCONNECTED ACTUATOR ROD END IAW MM 27-81-32 AND FOUND RIB ANGLES BROKEN.  REMOVED FASTENERS IAW SRM 51-30-02.  FABRICATED REPAIR DOUBLERS IAW SRM 51-40-03.  REPAIR DOUBLERS INSTALLED IAW SRM 51-30-02.  ACTUATOR RECONNECTED IAW MM 27-81-32.
